# SDR SIMA20150324009

- Difficulty date: March 24, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 27,820 hours, 23,845 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520551005
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, QA FOUND A DENT ON CTR FUSELAGE I BETWEEN FRAME 14 - 15 ON STRINGER 14R.  ACFT WAS REMOVED FROM SERVICE FOR IMBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER IMBV INSPECTION.  DENT ON CTR FUSELAGE I BETWEEN FRAME 14 - 15, ON STRINGER 14R ACCEPTED AS IS IAW ERS-EM-53MR-1155.
